# SDR CALA9700143

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER FLANGE OF FLOORBEAM CORRODED AT STA 980.  THE UPPER FLANGE WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 51-30-2.
